Alert archive / Arkansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 73, NWS Tulsa, OK

April 16, 20224 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 16, 2022, 4:04 AM CDT for 4 counties in Arkansas. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2022, 4:04 AM CDT (09:04 UTC)
Expired
Apr 16, 2022, 5:00 AM CDT
In force
56 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 112 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 4:07 AM CDTHAIL 21 W Springdale, ARREPORT FROM MPING: HEN EGG (2.00 IN.).
Apr 16, 4:07 AM CDTHAIL 2.5Springdale, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 1:58 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1324 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
369 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

567 
WUUS54 KTSA 160904
SVRTSA
ARC007-015-087-143-161000-
/O.NEW.KTSA.SV.W.0073.220416T0904Z-220416T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
404 AM CDT Sat Apr 16 2022

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  East central Benton County in northwestern Arkansas...
  Northwestern Madison County in northwestern Arkansas...
  Central Carroll County in northwestern Arkansas...
  Northeastern Washington County in northwestern Arkansas...

* Until 500 AM CDT.

* At 404 AM CDT, a severe thunderstorm was located 4 miles east of
  Springdale, moving east at 40 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations in or near the path include...
  Fayetteville...                   Springdale...
  Berryville...                     Eureka Springs...
  Lowell...                         Green Forest...
  Bethel Heights...                 Hindsville...
  Rudd...                           Forum...
  Hobbs State Park...               Clifty...
  Withrow Springs State Park...     War Eagle...
  Urbanette...                      Rule...
  Goshen...                         Metalton...
  Connor...                         Best...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3606 9410 3623 9418 3648 9349 3623 9337
TIME...MOT...LOC 0904Z 249DEG 35KT 3617 9406 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
5 follow-up statements
567 
WWUS54 KTSA 160911
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
411 AM CDT Sat Apr 16 2022

ARC007-015-087-143-161000-
/O.CON.KTSA.SV.W.0073.000000T0000Z-220416T1000Z/
Benton AR-Madison AR-Carroll AR-Washington AR-
411 AM CDT Sat Apr 16 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR EAST CENTRAL BENTON...NORTHWESTERN MADISON...CENTRAL CARROLL AND
NORTHEASTERN WASHINGTON COUNTIES...

At 411 AM CDT, a severe thunderstorm was located 4 miles southwest of
Hobbs State Park, moving east at 40 mph.

HAZARD...Two inch hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations in or near the path include...
Berryville...                     Eureka Springs...
Green Forest...                   Hindsville...
Withrow Springs State Park...     War Eagle...
Rudd...                           Forum...
Urbanette...                      Hobbs State Park...
Rule...                           Clifty...
Grandview...                      Goshen...
Rockhouse...                      Cabanal...
Metalton...                       Mayfield...
Connor...                         Best...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3608 9400 3626 9410 3648 9349 3623 9337
TIME...MOT...LOC 0911Z 249DEG 35KT 3620 9397 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
116 
WWUS54 KTSA 160928
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
428 AM CDT Sat Apr 16 2022

ARC007-143-160938-
/O.CAN.KTSA.SV.W.0073.000000T0000Z-220416T1000Z/
Benton AR-Washington AR-
428 AM CDT Sat Apr 16 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BENTON AND
NORTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area, therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Arkansas.

LAT...LON 3623 9337 3615 9391 3623 9389 3624 9387
      3631 9387 3631 9383 3632 9383 3648 9349
TIME...MOT...LOC 0928Z 247DEG 34KT 3623 9385 

$$

ARC015-087-161000-
/O.CON.KTSA.SV.W.0073.000000T0000Z-220416T1000Z/
Madison AR-Carroll AR-
428 AM CDT Sat Apr 16 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTHWESTERN MADISON AND CENTRAL CARROLL COUNTIES...

At 428 AM CDT, a severe thunderstorm was located near Clifty, moving
east at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Berryville...                     Green Forest...
Rudd...                           Urbanette...
Rule...                           Clifty...
Forum...                          Rockhouse...
Cabanal...                        Metalton...
Connor...                         Best...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3623 9337 3615 9391 3623 9389 3624 9387
      3631 9387 3631 9383 3632 9383 3648 9349
TIME...MOT...LOC 0928Z 247DEG 34KT 3623 9385 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
375 
WWUS54 KTSA 160939
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
439 AM CDT Sat Apr 16 2022

ARC015-087-161000-
/O.CON.KTSA.SV.W.0073.000000T0000Z-220416T1000Z/
Madison AR-Carroll AR-
439 AM CDT Sat Apr 16 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTH CENTRAL MADISON AND CENTRAL CARROLL COUNTIES...

At 439 AM CDT, a severe thunderstorm was located 3 miles northeast of
Clifty, moving east at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Berryville...                     Green Forest...
Urbanette...                      Rule...
Clifty...                         Rudd...
Forum...                          Rockhouse...
Cabanal...                        Metalton...
Connor...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3618 9373 3624 9384 3634 9376 3648 9349
      3623 9337
TIME...MOT...LOC 0939Z 247DEG 35KT 3626 9373 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
802 
WWUS54 KTSA 160948
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
448 AM CDT Sat Apr 16 2022

ARC015-087-161000-
/O.CON.KTSA.SV.W.0073.000000T0000Z-220416T1000Z/
Madison AR-Carroll AR-
448 AM CDT Sat Apr 16 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTH CENTRAL MADISON AND CENTRAL CARROLL COUNTIES...

At 448 AM CDT, a severe thunderstorm was located 6 miles south of
Berryville, moving east at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Berryville...                     Green Forest...
Rule...                           Rudd...
Rockhouse...                      Cabanal...
Metalton...                       Connor...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3619 9367 3624 9373 3630 9374 3645 9347
      3623 9337
TIME...MOT...LOC 0948Z 249DEG 35KT 3628 9361 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
069 
WWUS54 KTSA 160957
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
457 AM CDT Sat Apr 16 2022

ARC015-087-161007-
/O.EXP.KTSA.SV.W.0073.000000T0000Z-220416T1000Z/
Madison AR-Carroll AR-
457 AM CDT Sat Apr 16 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MADISON AND
CENTRAL CARROLL COUNTIES WILL EXPIRE AT 500 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Arkansas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

LAT...LON 3619 9367 3624 9373 3630 9374 3645 9347
      3623 9337
TIME...MOT...LOC 0957Z 249DEG 35KT 3631 9352 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 12:38 AM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Apr 16, 12:38 AM CDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1238 AM CDT Sat Apr 16 2022

...New AVIATION...

.SHORT TERM...
(The rest of tonight)
Issued at 953 PM CDT Fri Apr 15 2022

Thunderstorms have been slow to initiate this evening across much
of the area, but a few have developed across eastern Oklahoma
within the past hour. Large hail potential remains the most
significant threat with this activity, though a nonzero tornado
chance will remain possible, especially with any cells that remain
isolated. The lack of a substantial source of large scale lift
appears to be limiting convective development across much of
northeast Oklahoma this evening. Widespread storms are not
expected until possibly later tonight along a cold front that has
moved into northeast Oklahoma this evening, and currently sits
just north of the I-44 corridor advancing southeast at a pretty
good clip. The front looks to serve as the main focal point for
strong storm development later tonight across east central
Oklahoma and northwest Arkansas. Storms along and north of the
front tonight will continue to have access to elevated
instability and ample deep layer shear to support a severe hail
threat through the nighttime hours. Flooding potential also still
exists later tonight across far eastern Oklahoma and western
Arkansas where multiple rounds of storms are possible along the
stalling cold front. Convection will likely continue into the
morning Saturday before gradually weakening and moving east of the
CWA.

For the update tonight...adjusted PoPs and Thunder grids some to
account for the current trends, along with hourly Temps.

Bowlan

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 225 PM CDT Fri Apr 15 2022

Ongoing convection Saturday morning will gradually wane although
scattered light precip may linger well north of the sfc front
through Saturday afternoon. A lull in coverage is likely Saturday
evening with the next wave increasing lift and associated precip
coverage Saturday night through Sunday. Available instability will
be much less given the recent frontal passage and the severe
weather threat very low. Precip ends from west to east by Sunday
evening.

A brief dry period Monday into Tuesday with the next wave and
returning moisture zone raising shower and storm chances by mid
next week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1235 AM CDT Sat Apr 16 2022

Cold front currently located just south of I-44 early this morning
will continue pushing slowly south overnight. Elevated showers/storms
will likely become more widespread as low level jet axis shifts
south to near I-40 by 12z. IFR conditions are likely in the stronger
storms with lingering showers Sunday morning behind the front.
Otherwise, conditions will begin to improve Sunday afternoon
across NE OK/NW AR with VFR conditions expected as ceiling heights
rise as drier air filters in from the north.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  50  62  41 /  30  40  60   0
FSM   69  50  62  45 /  70  60  70  10
MLC   67  54  67  45 /  50  50  70   0
BVO   64  48  61  39 /  20  30  60   0
FYV   64  47  61  40 /  50  60  80  10
BYV   62  45  56  40 /  40  50  80  10
MKO   64  50  62  42 /  50  50  70   0
MIO   63  47  57  38 /  30  50  70   0
F10   62  52  65  42 /  40  50  60   0
HHW   75  56  70  49 /  50  50  60  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT this morning for OKZ063-068-069-072-
     076.

AR...Flood Watch until 7 AM CDT this morning for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...04
LONG TERM....07
AVIATION...12
Hazardous weather outlook, Apr 15, 4:59 PM CDT, 11 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
459 PM CDT Fri Apr 15 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
459 PM CDT Fri Apr 15 2022

...SEVERE THUNDERSTORM AND FLASH FLOOD THREAT THIS EVENING AND
TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.

TORNADO.
    RISK...Limited.
    AREA...Northeast Oklahoma and Northwest Arkansas.
    ONSET...After 6 PM.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Far Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 6 PM.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Elevated.
	AREA...West of Highway 75 in Northeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms are expected to develop early this evening across
northeast Oklahoma and northwest Arkansas in advance of an
approaching cold front. Any thunderstorms that develop will likely
be severe, as instability and shear parameters support primarily
a very large hail and damaging wind threat. A low potential for
tornadoes will also exist this evening. The thunderstorm axis will
shift southward through the night into parts of southeast and east
central Oklahoma, as well as the Arkansas River Valley. In
addition to the severe weather threat, locally heavy rainfall is
expected due to potential for multiple rounds of thunderstorms
across far eastern Oklahoma and northwest Arkansas. With soils
remaining saturated from Wednesday's heavy rains, additional
rainfall could lead to flash flooding.

In addition to the severe weather threat, south to southwesterly
winds will continue into the evening hours, occasionally gusting
to 30+ mph. Winds should calm some as the front approaches this
evening. The strong winds also will continue to yield a limited
fire spread potential, though rising moisture will temper that
threat somewhat through the evening hours as humidities rise.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Severe Thunderstorm Potential...Very High Fire Weather Potential...
           High Wind Potential.
SUNDAY...Thunderstorm Potential.
MONDAY...No Hazards.
TUESDAY AND WEDNESDAY...Thunderstorm Potential...Very High Fire Weather Potential...
                        High Wind Potential.
THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Showers and thunderstorms will likely be ongoing Saturday morning
with the greatest potential ahead of the slow-moving cold front
positioned across southeast Oklahoma and northwest Arkansas. The
front is expected become nearly stationary near the Red River
leading to additional shower and thunderstorm chances into
Saturday night. A limited severe thunderstorm threat will exist
Saturday, mainly over parts of southeast Oklahoma near the front.
The front will begin to lift northward Saturday night before finally
pushing east of the region Sunday evening. In response, shower
and thunderstorm chances will remain through Sunday, exiting along
with the cold front.

Gusty southerly winds and localized fire weather concerns return
Tuesday. Shower and thunderstorm chances will increase once again
through the middle part of next week in response to another
disturbance and cold front moving through the region.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 15, 11:54 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1154 PM CDT FRI APR 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             3 N OKMULGEE            35.67N 95.96W
04/15/2022  M1.75 INCH       OKMULGEE           OK   STORM CHASER

            PICTURES RELAYED BY BROADCAST MEDIA CHASER.

&&
Special weather statement, Apr 16, 12:29 AM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1229 AM CDT Sat Apr 16 2022

OKZ067-068-070-160600-
Muskogee OK-Cherokee OK-Wagoner OK-
1229 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of southeastern
Wagoner, southwestern Cherokee and northeastern Muskogee Counties
through 100 AM CDT...

At 1229 AM CDT, Doppler radar indicated a strong thunderstorm over
Tullahassee, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Muskogee...                       Fort Gibson...
Okay...                           Braggs...
Tullahassee...                    Pumpkin Center...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3584 9501 3564 9510 3564 9513 3560 9513
      3580 9551 3589 9547
TIME...MOT...LOC 0529Z 286DEG 30KT 3582 9544

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

MAB
Special weather statement, Apr 16, 12:44 AM CDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1244 AM CDT Sat Apr 16 2022

OKZ072-074-076-160615-
Haskell OK-Sequoyah OK-Le Flore OK-
1244 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of northeastern
Haskell, south central Sequoyah and north central Le Flore Counties
through 115 AM CDT...

At 1244 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
north of Keota, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Poteau...                         Spiro...
Panama...                         Keota...
Bokoshe...                        Shady Point...
Cowlington...                     Scullyville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern and east central Oklahoma.

&&

LAT...LON 3527 9500 3541 9494 3533 9452 3508 9463
TIME...MOT...LOC 0544Z 290DEG 24KT 3531 9492

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

MAB
Local storm report, Apr 16, 1:01 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
101 AM CDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             2 NNW PORUM             35.38N 95.27W
04/16/2022  M1.00 INCH       MUSKOGEE           OK   STORM CHASER

            RELAYED FROM BROADCAST MEDIA TRACKER.

&&
Local storm report, Apr 16, 2:55 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 AM     HAIL             TAHLEQUAH               35.92N 94.97W
04/16/2022  M1.75 INCH       CHEROKEE           OK   BROADCAST MEDIA

            STORM CHASER REPORT RELAYED THROUGH
            BROADCAST MEDIA.

&&
Special weather statement, Apr 16, 3:14 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
314 AM CDT Sat Apr 16 2022

ARZ010-019-160845-
Washington AR-Crawford AR-
314 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of north central
Crawford and southeastern Washington Counties through 345 AM CDT...

At 314 AM CDT, Doppler radar indicated a strong thunderstorm over
Devils Den State Park, moving east at 25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations in or near the path include...
Winslow...                        Chester...
Devils Den State Park...          Brentwood...
Blackburn...                      Wyola...
Bidville...                       Mount Gayler...

This includes Interstate 49 between mile markers 35 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern and west central Arkansas.

&&

LAT...LON 3566 9423 3579 9432 3591 9406 3573 9396
TIME...MOT...LOC 0814Z 251DEG 20KT 3576 9422

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 1:44 AM CDTSevere Thunderstorm WarningTSASebastian61 min
Apr 16, 2:08 AM CDTSevere Thunderstorm WarningTSACrawford, Washington67 min
Apr 16, 2:20 AM CDTSevere Thunderstorm Warning Considerable damage threatTSASebastian55 min
Apr 16, 2:46 AM CDTSevere Thunderstorm WarningTSABenton, Washington59 min
Apr 16, 2:49 AM CDTSevere Thunderstorm WarningTSASebastian56 min
Apr 16, 3:14 AM CDTSpecial Weather StatementTSAWashington31 min
Apr 16, 3:24 AM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Washington66 min
Apr 16, 3:29 AM CDTAreal Flood AdvisoryTSAFranklin, Sebastian3 hr
Apr 16, 3:32 AM CDTSevere Thunderstorm WarningTSASebastian13 min
Apr 16, 3:45 AM CDTSevere Thunderstorm WarningTSASebastian44 min
Apr 16, 4:36 AM CDTSpecial Weather StatementTSACrawford, Franklin24 min
Apr 16, 4:56 AM CDTSpecial Weather StatementTSACarroll19 min
Apr 16, 5:08 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian67 min
Apr 16, 5:45 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian45 min
Apr 16, 5:51 AM CDTSpecial Weather StatementTSAWashington39 min
Apr 16, 6:35 AM CDTSpecial Weather StatementTSAWashington25 min
Apr 16, 6:50 AM CDTSpecial Weather StatementTSACrawford25 min
Apr 16, 6:52 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian38 min
Apr 16, 7:24 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian23 min
Apr 16, 7:59 AM CDTSpecial Weather StatementTSACrawford46 min
Apr 16, 8:19 AM CDTSpecial Weather StatementTSACrawford, Franklin41 min
Apr 16, 8:49 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian3 hr
Apr 16, 8:52 AM CDTSpecial Weather StatementTSAFranklin38 min
Apr 16, 9:09 AM CDTSpecial Weather StatementTSASebastian21 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.